# SDR DALA2024092009244

- Difficulty date: September 20, 2024
- Submitted: September 20, 2024
- Operation: Air carrier
- Aircraft: N321US
- Make and model: Airbus A320-211
- Aircraft serial: 262
- Aircraft time: 95,683 hours, 45,140 cycles
- Engine: Cfmint CFM565A1
- Engine time: 55,483 hours, 26,613 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Ecu
- Part number: 1459M55P32
- Part serial: GEJN0266
- Condition: Inoperative
- Location: Nr 2 Engine
- Part time: 14,468 hours, 7,607 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: H
- Precautionary procedure: E, A

## Discrepancy

SHIP 3221 -IFSD- ON DESCENT INTO DTW #2 ENGINE SHUTDOWN ON ITS OWN. CREW ATTEMPTED UNSUCCESSFUL RESTART. CORRECTIVE ACTION: REPLACED ECU, PERFORMED GROUND RUNS, OPS CHECKS GOOD. (LP: 4003358)
